# SDR HALA2009091900430

- Difficulty date: September 19, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 28,935 hours, 5,527 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Part time: 22,938 hours, 4,366 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS STATUS ALERT- ALERT ILLUM AFTER LEFT ENG START. EICAS MSG 'L OIL FILTER' DISPLAYED.  FOUND METAL CONTAMINATION ON MAIN GEARBOX CHIP DETECTORS LT ENG OIL FILTER.  INST NEW FILTER CHIP DETECTORS CLEANED,REINSTALLED.  REPLACED ENGINE. VERIFICATION FLIGHT CHECKED GOOD.
